# SDR AALA20150816001

- Difficulty date: August 15, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 86,169 hours, 13,800 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Faulted
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL, ACFT NOT OVERWEIGHT.  DURING APPROACH LE SLAT DISAGREE LIGHT ILLUMINATED AS FLAPS EXTENDED TO 25.  MX FOUND RT WING INBD ROTARY ACTUATOR NOT LOCKED, IS MOVING 3 TO 4 INCHES WITH FLAP IN EXTENDED POSITION 30.  R & R RT WING INBD FLAP OTBD ROTARY ACTUATOR IAW AMM 27-51-11.
